Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16939
Title: Resolución del problema de Cauchy relativo a una clase de ecuaciones en derivadas parciales de tercer orden cuasi-lineales y de tipo hiperbólico (III)
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Problema de Cauchy
Equacions en derivades parcials
Cauchy problem
Partial differential equations
Issue Date: 1971
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3384/4064
It is part of: Collectanea Mathematica, 1971, vol. 22, num. 3, p. 259-336
URI: http://hdl.handle.net/2445/16939
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21870.pdf3.77 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.